U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

What to do if i have bad experience with some men skin care product, because it caused addected for my skin?

1 doctor answer1 doctor weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Don't understand ?: I can't figure out what you mean by "it caused addected" for my skin. If you have a bad experience with any otc product, you can return it usually to the pharmacy for a refund. You can contact the company - there is usually an 800 number on the product or an address to do that. If it is severe, you or your doctor can file a complaint with the food and drug administration. Don't use it again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 11, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.